Volume 21, Number 86 (Feb 2012)                   J Mazandaran Univ Med Sci 2012, 21(86): 293-296 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hosseini S, Taghipour M. A Case Report of Citalopram Induced Acute Mandibular Dystonia. J Mazandaran Univ Med Sci. 2012; 21 (86) :293-296
URL: http://jmums.mazums.ac.ir/article-1-869-en.html

Abstract:   (7997 Views)
Âcute mandibular dystonia is a dystonic reaction that usually occurs due to antipsychotic drugs and rarely after selective serotonin reuptake inhibitors (SSRÏs). Ïn this study we reported a case of acute mandibular dystonia following administration of citalopram.
Full-Text [PDF 204 kb]   (1721 Downloads)    
Type of Study: Research(Original) |

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of Mazandaran University of Medical Sciences

Designed & Developed by : Yektaweb